Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had intercourse and mild cramping. Had light cramps. Am I okay?

I had my monthly over a week ago and the day i got off i had intercourse. I am now having mild cramping accompanied by a tightening or pulling like feeling. I have never experinced this before so I am now concerned. Most of the time I just have a 3 days normal light period with no major cramping or anything. This month it was heavy,some clots wiyh no cramps . Do you know what this might be a sign of?
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response
Hi ! You have not mentioned if you practice any preventive contraceptives or not. In case you do not, it might have been a missed abortion as you have passed clots which are unusual for you. The cramping may be the after effects of this, or some products of conception might have been retained in the uterus. Possbibly you should see a gynaecologist who after clinical examination, may advise you for a urine pregnancy test or a serum HCG estimation, and an ultrasound to exclude these possibilities.
Wishing you an early recovery. Thanks.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor